Journal article icon

Journal article

HIGH-TEMPERATURE SUSCEPTIBILITY BOUNDS FOR 2-DIMENSIONAL ISING-MODEL

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS A
Volume:
A 39
Issue:
5
Pages:
357-and
Publication date:
1972-01-01
DOI:
ISSN:
0375-9601
URN:
uuid:92c27133-2841-4749-8ec8-01809cf07c25
Source identifiers:
16492
Local pid:
pubs:16492

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP